A lot of the Murad Acne Complex material, including stickies on this board, are scary and very intimidating. I held off Murad Acne Complex for years because of the side-effects and horror stories. But after doing more research and talking to my doctor, the common thread of these horror stories was the fact that people were taking high dosages.I started Murad Acne Complex two weeks ago on a low-dose course, 10mg. In his 30 years, my derm. said he has seen little or no side effects in his patients by prescribing low dosages. He believe this is the only way Murad Acne Complex should be truly prescribed. A lot of the negative attention is just because of incorrect dosing...
The depression thing is definitely scary but if acne is holding you back in any part of your life you should just go for it and put all of the fear aside, btw why were you afraid to take birth control?..
I understand your feelings. When my first derm saw me and wanted to put me on Murad Acne Complex and said this was the only cure to my acne, I turned him down still after I did some research about this drug. I heard about this drug and how scary the possible side effects were even before I went to see him. After two months, I went to see another derm and asked to be put on acctuane because I couldn't live with it anymore as it went beyond my horrible nightmare, even tho I was still scared of those side effects.Now I'm into my 3rd month of Murad Acne Complex and things have worked out really well. I'm pretty much 95% clear. I actually was diagnosed as depression when I was in college.
The first month into Murad Acne Complex, I remember one night I was very low and called my mom and just couldn't stop crying. But it passed the next day. After that I never experienced any depression. Maybe you could give Murad Acne Complex a try. If you feel anything unusual, call you derm immediately before things get worse..
I'm not sure if my derm is careless or too blind, but I'm only 15 and he prescribed me with Murad Acne Complex 40mg each day. At first, all he told us about Murad Acne Complex is dry lips and he never mentioned of the many other negative side effects. I was scared and apprehensive after I read the booklet, but after a week I took my first pill. The results were noticeable. I got a few pimples and I had dry lips. I'm actually on my 12 day right now and I am not experiencing any of the other side effects other than dry lips.
After reading a handful of posts, many are starting at low dosages and increasing or vice-versa... that and I have only had 5 pimples when I met with him........ :/..
Dude I think that depression thing is a mind game so if you just stay positive and not think like "oh crap I'm depressed...it might be the Murad Acne Complex" then I think you will be fine...it worked for me. I just finished my Murad Acne Complex course and I didn't have any major side effects. I think you just have to weight the positives and negatives of going on Murad Acne Complex. For me - I just decided to do Murad Acne Complex (even though I was super scared and was in denial) and I think that was the best decision for me and I don't regret it...